Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2007 | Volume: 7 | Issue: 6 | Page No.: 830-834
DOI: 10.3923/jas.2007.830.834
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Partial Densities on the Rational Numbers

Norris Sookoo and Ashok Sahai

Abstract:
Conditions are obtained under which a partial density on a certain class of locally compact abelian groups can be extended to a density. These groups each consist of the integral multiples of a particular rational number, with the discrete topology. It is established that a collection of compatible measures on some of the quotient groups of one such group can be induced by a measure on a particular quotient group. This leads to the result that a partial density can be extended to a density when compatibility conditions are satisfied.
PDF References Citation Report Citation
How to cite this article:

Norris Sookoo and Ashok Sahai , 2007. Partial Densities on the Rational Numbers. Journal of Applied Sciences, 7: 830-834.

DOI: 10.3923/jas.2007.830.834

URL: https://scialert.net/abstract/?doi=jas.2007.830.834

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom